• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 6 публикаций
Сортировка:
по названию
по году
Статья
Pietarinen A. Logic Journal of the IGPL. 2020.
Добавлено: 9 сентября 2020
Статья
Berger G., Beklemishev L. D., Tompits H. Logic Journal of the IGPL. 2018. Vol. 26. No. 5. P. 505-538.

We consider a many-sorted variant of Japaridze’s polymodal provability logic (⁠GLP⁠). In this variant, which is denoted GLP∗⁠, propositional variables are assigned sorts n≤ω⁠, where variables of finite sort n<ω are interpreted as Π_{n+1}-sentences of the arithmetical hierarchy, while those of sort ω range over arbitrary ones. We prove that GLP∗is arithmetically complete with respect to this interpretation. Moreover, we relate GLP∗ to its one-sorted counterpart GLP and prove that the former inherits some well-known properties of the latter, like Craig interpolation and polynomial space (PSPACE) decidability. We also study a positive variant of GLP∗ that allows for an even richer arithmetical interpretation—variables are permitted to range over theories rather than single sentences. This interpretation in turn allows the introduction of a modality that corresponds to the full uniform reflection principle. We show that our positive variant of GLP∗ is arithmetically complete.

Добавлено: 14 февраля 2019
Статья
Rybakov M., Shkatov D. Logic Journal of the IGPL. 2018. Vol. 26. No. 5. P. 539-547.
Добавлено: 2 октября 2019
Статья
Zolin E. Logic Journal of the IGPL. 2015. Vol. 23. No. 6. P. 861-880.

Доказан локальный аналог теоремы Гольдблатта-Томасона о характеризации модально определимых классов шкал Крипке с выделенной точкой; результат также обобщен на случай шкал с несколькими выделенными точками. Дается сравнение результатов с подобными результатами для гибридной модальной логики; формулируются открытые вопросы.

Добавлено: 14 июня 2018
Статья
Shamkanov D. S. Logic Journal of the IGPL. 2015. Vol. 23. No. 5. P. 789-815.

We present a proof system for the provability logic GLP in the formalism of nested sequents and prove the cut elimination theorem for it. As an application, we obtain the reduction of GLP to its important fragment called J syntactically.

Добавлено: 2 июля 2015
Статья
Kudinov A. Logic Journal of the IGPL. 2018. Vol. 26. No. 3. P. 316-338.
Добавлено: 20 августа 2018